MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048997
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Mdr report key/report number: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of the reported failure mode was conducted, and 80 samples were taken from another part number from the same family (5-16039 et tube, sher-i-bronch, ls, 39 fr lot # 3009475) at the manufacturing facility.The samples were visually inspected, and issue reported "b locked/obstructed - tracheal tubing" was not observed.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Complaint from maude database: it was reported "patient was intubated with a double lumen endotracheal tube without difficulty.Placement was verified with fiberoptic scope by thoracic surgeon.While passing fiberoptic scope down tracheal lumen of the tube, a small plastic piece was noted along the bottom half of the inside of endotracheal tube.Suction was applied to the piece of plastic via fiberobtic scope and piece was removed.Plastic piece never entered the patient's airway.No harm was done to patient.Decision was made to extubate and reintubate with a new double lumen tube".Patient condition not reported.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11488371
Report Number3003898360-2021-00247
Device Sequence Number3412941
Product Code CBI
UDI-Device Identifier14026704617415
UDI-Public14026704617415
Combination Product (Y/N)N
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/29/2025
Device Model NumberIPN048997
Device Catalogue Number5-16039
Device Lot Number73F2000547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1